# SDR DALA2024062506461

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 CRACK INDICATION FOUND ON OPEN FASTENER HOLE AT FR68RH DOOR STOP FITTI NG 1 LOWER INBOARD POSITION. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. ON FR 68 RH AT LEVEL DOOR STOP FITTING #1, LOWER INBOARD POSITION HOLE AS PER A319 SRM53-41-12-300-008 AND A319 SRM 53-41-12-300-011. (0410806)
